Alert archive / Florida / Gale Warnings in 2016

Gale Warning 1, NWS Tampa Bay, FL

January 14, 2016

NWS Tampa Bay, FL issued this gale warning at Jan 14, 2016, 3:21 PM EST. It took effect at Jan 15, 2016, 12:00 AM EST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 14, 2016, 3:21 PM EST (20:21 UTC)
In effect from
Jan 15, 2016, 12:00 AM EST
Expired
Jan 15, 2016, 1:00 PM EST
In force
13 hr
Issued by
NWS Tampa Bay, FL

The text

As transmitted.

948 
WHUS72 KTBW 142021
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
321 PM EST THU JAN 14 2016

...GALE WARNING AND SMALL CRAFT ADVISORIES FROM TONIGHT THROUGH
FRIDAY...

.A DEVELOPING AREA OF LOW PRESSURE WILL TRACK ACROSS THE NORTHERN
GULF OF MEXICO TONIGHT AND SOUTHERN GEORGIA/NORTHERN FLORIDA ON
FRIDAY. WINDS WILL INCREASE TONIGHT WITH FREQUENT GUSTS TO GALE
FORCE LIKELY ACROSS THE NORTHERN GULF WATERS...AND ADVISORY LEVEL
WINDS DEVELOPING ELSEWHERE...THOUGH OCCASIONAL GALE FORCE GUSTS
WILL BE POSSIBLE OVER THE CENTRAL AND SOUTHERN GULF WATERS AS
WELL...ESPECIALLY EARLY FRIDAY MORNING. WINDS WILL SHIFT TO THE
WEST FRIDAY AFTERNOON...REMAINING ELEVATED THROUGH EARLY EVENING.

GMZ850-870-873-150430-
/O.UPG.KTBW.GL.A.0001.160115T0600Z-160115T1500Z/
/O.NEW.KTBW.GL.W.0001.160115T0500Z-160115T1800Z/
/O.NEW.KTBW.SC.Y.0004.160115T1800Z-160116T0000Z/
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
321 PM EST THU JAN 14 2016

...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 1 PM EST
FRIDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 7 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 1 PM
EST FRIDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS
SMALL CRAFT ADVISORY IS IN EFFECT FROM 1 PM TO 7 PM EST FRIDAY.
THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...INCREASING SOUTH TO SOUTHEAST WINDS 20 TO 30 KNOTS WITH
  FREQUENT GUSTS TO GALE FORCE LIKELY. WINDS MAY OCCASIONALLY GUST
  TO 40 MPH.

* WAVES/SEAS...SEAS BUILDING TO 6 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ853-856-876-150430-
/O.UPG.KTBW.GL.A.0001.160115T0600Z-160115T1500Z/
/O.NEW.KTBW.SC.Y.0004.160115T0500Z-160116T0000Z/
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
321 PM EST THU JAN 14 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT
TO 7 PM EST FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...INCREASING SOUTH TO SOUTHEAST WINDS 20 TO 25 KNOTS WITH
  OCCASIONAL GALE FORCE GUSTS POSSIBLE.

* WAVES/SEAS...SEAS BUILDING TO 6 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ830-836-150430-
/O.NEW.KTBW.SC.Y.0004.160115T0500Z-160115T1800Z/
TAMPA BAY WATERS-CHARLOTTE HARBOR AND PINE ISLAND SOUND-
321 PM EST THU JAN 14 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 1 PM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT
TO 1 PM EST FRIDAY. 

* WINDS...INCREASING SOUTH TO SOUTHEAST WINDS 15 TO 25
  KNOTS...WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS BUILDING TO 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
3 follow-up statements
416 
WHUS72 KTBW 150138
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
838 PM EST THU JAN 14 2016

...GALE WARNING AND SMALL CRAFT ADVISORIES FROM TONIGHT THROUGH
FRIDAY...

.A DEVELOPING AREA OF LOW PRESSURE TRACKS ACROSS THE NORTHERN
GULF OF MEXICO TONIGHT AND SOUTHERN GEORGIA AND NORTHERN FLORIDA
FRIDAY. WINDS WILL INCREASE TONIGHT WITH FREQUENT GUSTS TO GALE
FORCE LIKELY ACROSS THE NORTHERN GULF WATERS...AND ADVISORY LEVEL
WINDS DEVELOPING ELSEWHERE...THOUGH OCCASIONAL GALE FORCE GUSTS
WILL BE POSSIBLE OVER THE CENTRAL AND SOUTHERN GULF WATERS AS
WELL...ESPECIALLY EARLY FRIDAY MORNING. WINDS WILL SHIFT TO THE
WEST FRIDAY AFTERNOON...REMAINING ELEVATED THROUGH EARLY EVENING.

GMZ850-870-873-150930-
/O.CON.KTBW.GL.W.0001.160115T0500Z-160115T1800Z/
/O.CON.KTBW.SC.Y.0004.160115T1800Z-160116T0000Z/
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
838 PM EST THU JAN 14 2016

...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 1 PM
EST FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 7 PM EST
FRIDAY...

* WINDS...INCREASING SOUTH TO SOUTHEAST WINDS 20 TO 30 KNOTS 
  WITH FREQUENT GUSTS TO GALE FORCE LIKELY. WINDS MAY 
  OCCASIONALLY GUST TO 40 MPH. 

* WAVES/SEAS...SEAS BUILDING TO UP TO 10 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ853-856-876-150930-
/O.CON.KTBW.SC.Y.0004.160115T0500Z-160116T0000Z/
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
838 PM EST THU JAN 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 7 PM EST FRIDAY...

* WINDS...INCREASING SOUTH TO SOUTHEAST WINDS 20 TO 25 KNOTS 
  WITH OCCASIONAL GALE FORCE GUSTS POSSIBLE. 

* WAVES/SEAS...SEAS BUILDING TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ830-836-150930-
/O.CON.KTBW.SC.Y.0004.160115T0500Z-160115T1800Z/
TAMPA BAY WATERS-CHARLOTTE HARBOR AND PINE ISLAND SOUND-
838 PM EST THU JAN 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 1 PM EST FRIDAY...

* WINDS...INCREASING SOUTH TO SOUTHEAST WINDS 15 TO 25 KNOTS... 
  WITH HIGHER GUSTS. 

* WAVES/SEAS...BAY AND HARBOR WATERS BECOMING CHOPPY TO VERY
  CHOPPY AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
887 
WHUS72 KTBW 150859
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
359 AM EST FRI JAN 15 2016

...GALE WARNING AND SMALL CRAFT ADVISORIES FROM TODAY...

.AN AREA OF LOW PRESSURE WILL TRACK ACROSS THE NORTHEAST GULF OF
MEXICO AND NORTH FLORIDA TODAY. FREQUENT GUSTS TO GALE FORCE
WILL DEVELOP EARLY THIS MORNING OVER THE NORTHERN AND CENTRAL
WATERS...WITH ADVISORY LEVEL WINDS DEVELOPING ELSEWHERE...THOUGH
OCCASIONAL GALE FORCE GUSTS WILL BE POSSIBLE OVER THE SOUTHERN
GULF WATERS AS WELL. WINDS WILL SHIFT TO THE WEST THIS
AFTERNOON...GRADUALLY DECREASING THROUGH THE LATE AFTERNOON AND
EVENING.

GMZ853-151700-
/O.UPG.KTBW.SC.Y.0004.000000T0000Z-160116T0000Z/
/O.EXA.KTBW.GL.W.0001.000000T0000Z-160115T1800Z/
/O.NEW.KTBW.SC.Y.0005.160115T1800Z-160116T0000Z/
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
359 AM EST FRI JAN 15 2016

...GALE WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON.
A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST THIS
EVENING. 

* WINDS...INCREASING SOUTH TO SOUTHEAST WINDS 20 TO 25 KNOTS WITH
  FREQUENT GUSTS TO GALE FORCE.

* WAVES/SEAS...SEAS BUILDING TO 6 TO 8 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ850-870-873-151700-
/O.CON.KTBW.GL.W.0001.000000T0000Z-160115T1800Z/
/O.CON.KTBW.SC.Y.0004.160115T1800Z-160116T0000Z/
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
359 AM EST FRI JAN 15 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 PM EST THIS EVENING...

* WINDS...INCREASING SOUTH TO SOUTHEAST WINDS 20 TO 30 KNOTS WITH
  FREQUENT GUSTS TO GALE FORCE LIKELY. 

* WAVES/SEAS...SEAS BUILDING TO UP TO 10 TO 14 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ836-151700-
/O.EXT.KTBW.SC.Y.0004.000000T0000Z-160116T0000Z/
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
359 AM EST FRI JAN 15 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...INCREASING SOUTH TO SOUTHEAST WINDS 15 TO 25 KNOTS... 
  WITH HIGHER GUSTS. 

* WAVES/SEAS...BAY AND HARBOR WATERS BECOMING CHOPPY TO VERY 
  CHOPPY AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ856-876-151700-
/O.CON.KTBW.SC.Y.0004.000000T0000Z-160116T0000Z/
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
359 AM EST FRI JAN 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...INCREASING SOUTH TO SOUTHEAST WINDS 20 TO 25 KNOTS 
  WITH OCCASIONAL GALE FORCE GUSTS POSSIBLE. 

* WAVES/SEAS...SEAS BUILDING TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ830-151700-
/O.CON.KTBW.SC.Y.0004.000000T0000Z-160115T1800Z/
TAMPA BAY WATERS-
359 AM EST FRI JAN 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS...INCREASING SOUTH TO SOUTHEAST WINDS 15 TO 25 KNOTS... 
  WITH HIGHER GUSTS. 

* WAVES/SEAS...BAY AND HARBOR WATERS BECOMING CHOPPY TO VERY 
  CHOPPY AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
645 
WHUS72 KTBW 151506
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1006 AM EST FRI JAN 15 2016

...GALE WARNING REMAINS IN EFFECT THROUGH THE AFTERNOON...SMALL
CRAFT ADVISORY THROUGH TONIGHT...

.AN AREA OF LOW PRESSURE WILL CONTINUE TO TRACK ACROSS THE
NORTHEAST GULF OF MEXICO AND NORTH FLORIDA TODAY. FREQUENT GUSTS
TO GALE FORCE WILL CONTINUE OVER THE NORTHERN AND CENTRAL
WATERS... WITH ADVISORY LEVEL WINDS DEVELOPING ELSEWHERE...THOUGH
OCCASIONAL GALE FORCE GUSTS WILL BE POSSIBLE OVER THE SOUTHERN
GULF WATERS AS WELL. WINDS WILL SHIFT TO THE WEST THIS
AFTERNOON...GRADUALLY DECREASING THROUGH THE LATE AFTERNOON AND
EVENING.

GMZ850-870-873-152315-
/O.CON.KTBW.GL.W.0001.000000T0000Z-160115T1800Z/
/O.CON.KTBW.SC.Y.0004.160115T1800Z-160116T0000Z/
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
1006 AM EST FRI JAN 15 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 PM EST THIS EVENING...

* WINDS...SOUTH WINDS 20 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE
  FORCE...SHIFTING TO THE SOUTHWEST THIS AFTERNOON.

* WAVES/SEAS...SEAS UP TO 10 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ853-152315-
/O.CON.KTBW.GL.W.0001.000000T0000Z-160115T1800Z/
/O.CON.KTBW.SC.Y.0005.160115T1800Z-160116T0000Z/
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
1006 AM EST FRI JAN 15 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 PM EST THIS EVENING...

* WINDS...SOUTH TO SOUTHEAST WINDS 20 TO 25 KNOTS WITH FREQUENT
  GUSTS TO GALE FORCE....SHIFTING TO THE SOUTHWEST THIS AFTERNOON.

* WAVES/SEAS...SEAS UP TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ836-856-876-152315-
/O.CON.KTBW.SC.Y.0004.000000T0000Z-160116T0000Z/
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
1006 AM EST FRI JAN 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...SOUTH TO SOUTHEAST WINDS 20 TO 25 KNOTS WITH OCCASIONAL
  GALE FORCE GUSTS POSSIBLE...SHIFTING TO THE SOUTHWEST THIS
  AFTERNOON.

* WAVES/SEAS...SEAS UP TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ830-151800-
/O.CON.KTBW.SC.Y.0004.000000T0000Z-160115T1800Z/
TAMPA BAY WATERS-
1006 AM EST FRI JAN 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS...SOUTH TO SOUTHEAST WINDS 15 TO 25 KNOTS... WITH HIGHER
  GUSTS...SHIFTING TO THE SOUTHWEST THIS AFTERNOON.

* WAVES/SEAS...BAY AND HARBOR WATERS BECOMING CHOPPY TO VERY
  CHOPPY AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this gale warning went out at Jan 14, 3:09 PM EST, 12 minutes earlier.

Area forecast discussion, Jan 14, 3:09 PM EST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
309 PM EST THU JAN 14 2016

...DANGEROUS MARINE CONDITIONS WITH ADVISORY TO GALE FORCE
WINDS...AND HIGH WAVES EXPECTED OVER THE WATERS LATE TONIGHT
THROUGH FRIDAY...

...ISOLATED STRONG/SEVERE STORMS EXPECTED EARLY FRIDAY MORNING
THROUGH FRIDAY AFTERNOON...

...MINOR COASTAL FLOODING LIKELY ALONG PORTIONS OF THE NATURE
COAST LATE TONIGHT INTO FRIDAY...

.SHORT TERM (TODAY AND FRIDAY)...
A FAST SOUTHWEST FLOW REGIME CONTINUES THIS AFTERNOON...WITH A
POTENT SUBTROPICAL JET EXTENDING FROM THE EAST PACIFIC THROUGH THE
GULF OF MEXICO AND ACROSS THE FLORIDA PENINSULA. A COMPACT UPPER
TROUGH IS MOVING ACROSS SOUTH TEXAS...WITH A STRONG SHORTWAVE TROUGH
EJECTING ACROSS THE SOUTHERN/CENTRAL ROCKIES REGION. THESE
FEATURES...ALONG WITH A STRENGTHENING GULF LOW...WILL BRING A
ROUND OF DISTURBED AND HAZARDOUS WEATHER TO THE REGION FROM
TONIGHT THROUGH TOMORROW.

FOR THE REST OF TODAY...MOIST SOUTHWESTERLY FLOW WILL CONTINUE TO
PERPETUATE MID AND UPPER LEVEL CLOUDINESS...AS SURFACE HIGH
PRESSURE REMAINS IN CONTROL. THIS WILL CONTINUE AS MID LEVEL FLOW
ONLY INTENSIFIES INTO THIS EVENING.

TONIGHT...A COMPACT TROUGH WILL CONTINUE TO MOVE ALONG THE
NORTHERN GULF COAST AS SURFACE LOW PRESSURE DEEPENS ACROSS THE
CENTRAL GULF. THE POTENT SHORTWAVE EMANATING FROM THE SOUTHERN
ROCKIES WILL SHIFT SOUTHEASTWARD...RESULTING IN AN ACCELERATION OF
THE GULF STORM SYSTEM TO THE NORTHEAST THROUGH THE OVERNIGHT HOURS
AND INTO EARLY FRIDAY MORNING. AHEAD OF THIS FEATURE...AS A
SURFACE HIGH SHIFTS EASTWARD LATE TONIGHT INTO FRIDAY...A WARM
FRONT WILL LIFT NORTHWARD. SPOTTY SHOWER ACTIVITY MAY OCCUR MOST
ANYWHERE ACROSS THE PENINSULA TONIGHT...WITH INCREASING RAIN
CHANCES AFTER MIDNIGHT.

AS HEIGHT FALLS OVERSPREAD THE MOIST AND UNSEASONABLY WARM GULF
WATERS...EXPECT SHOWER AND THUNDERSTORM ACTIVITY TO INCREASE
MARKEDLY OVER THE GULF WATERS IN THE WEE MORNING HOURS FRIDAY.
WITH A STRONG UPPER JET IN PLACE...WIND PROFILES WILL FAVOR
ROTATING THUNDERSTORMS...AND EXPECT SUPERCELLULAR DEVELOPMENT OVER
THE WATERS...WHERE SUFFICIENT INSTABILITY WILL EXIST. AS THESE
STORMS GRADUALLY SHIFT EASTWARD THROUGH SUNRISE...THEY WILL BEGIN
TO APPROACH THE COOLER SHELF WATERS OF THE GULF...WHERE STABILITY
WILL BE VERY LIMITED. THIS SHOULD GENERALLY RESULT IN A WEAKENING
OF STRONGER THUNDERSTORMS...AND A DECREASED SEVERE RISK.

INITIALLY...THE MAIN CONCERN WILL BE STRONG SOUTH/SOUTHEAST WINDS
AND HIGH WAVES OVER THE MARINE ZONES...REQUIRING UPGRADE TO GALE
WARNING AND SMALL CRAFT ADVISORY. IN ADDITION...THE ONSHORE WINDS
IN CONJUNCTION WITH TIDAL FLUCTUATIONS WILL ALLOW FOR MINOR
COASTAL FLOODING OVER COASTAL PORTIONS OF LEVY AND CITRUS
COUNTIES.

FROM SUNRISE THROUGH EARLY AFTERNOON...THE SYSTEM IS EXPECTED TO
ACCELERATE NORTHEASTWARD...DRIVING A COLD FRONT ACROSS THE FLORIDA
PENINSULA. THIS WILL BRING SHOWERS AND STORMS FROM THE EASTERN
GULF INLAND. WHILE INSTABILITY WILL GENERALLY REMAIN FAIRLY
WEAK...SUFFICIENT DESTABILIZATION MIGHT HAVE OCCURRED FOR THE
OCCURRENCE OF STRONG/DAMAGING WIND GUSTS...AND A TORNADO OR TWO
WITH THE FEW STORMS THAT CAN MANAGE OVER THE COOLER NEARSHORE
WATERS. SHOULD DAMAGING WINDS OR A TORNADO OCCUR...THE MOST
LIKELY TIMING APPEARS TO BE FROM AROUND 7 AM THROUGH 1 PM...AND
PRIMARILY FOR AREAS ALONG AND SOUTH OF I-4. IN ADDITION...HEAVY
RAINFALL MAY OCCUR ALONG PORTIONS OF THE NATURE COAST AND NORTHERN
FLORIDA...NEARER THE WARM FRONT AND STRONGER UPPER LEVEL ENERGY.

BY FRIDAY AFTERNOON...THE STORM SYSTEM WILL SHIFT EAST INTO THE
ATLANTIC. THIS WILL BRING A FAST MOVING FRONT THROUGH THE
STATE...WITH BREEZY AND DRY CONDITIONS BY EARLY FRIDAY EVENING.

.MID/LONG TERM (FRIDAY NIGHT-THURSDAY)...FOR THE WEEKEND...RIDGING
IN THE MID/UPPER LEVELS SHIFTS EASTWARD AS TROUGHING OVER THE
MIDWEST STATES DIGS SOUTHWARD THROUGH TENNESSEE AND MISSISSIPPI.
THIS TROUGHING IS PROVIDING UPPER LEVEL SUPPORT FOR THE LOW THAT
MOVES THROUGH THE NORTHERN PORTION OF FLORIDA ON FRIDAY. WEAK
SURFACE HIGH PRESSURE MOVES INTO SOUTHERN FLORIDA ON SATURDAY AND
WILL KEEP DRY CONDITIONS ACROSS WEST CENTRAL AND SOUTHWEST FLORIDA.
MODELS ARE IN AGREEMENT WITH DEVELOPING ANOTHER LOW PRESSURE SYSTEM
OFF THE SOUTHEAST COAST OF TEXAS LATE ON SATURDAY EVENING.
HOWEVER...THEY ARE NOT IN VERY GOOD AGREEMENT WITH THE TRACK AND
TIMING OF THIS LOW. GFS IS THE MIDDLE OF THE ROAD MODEL TAKING THE
LOW ACROSS CENTRAL FLORIDA ON SUNDAY MORNING. THE ECMWF WHICH IS
TRACKING IT SLOWER AND NAM SPEEDING IT UP MUCH FASTER THAN THE OTHER
MODELS. THE LOCATION...TIMING AND INTENSITY OF THE SUPPORTING UPPER
LEVEL TROUGH WILL BE THE DECIDING FACTOR TO THE TRACK OF THIS LOW
PRESSURE SYSTEM. EITHER WAY...A CHANCE OF RAIN SHOWERS AND
THUNDERSTORMS CAN ONCE AGAIN BE EXPECTED ON SUNDAY.

FOR THE BEGINNING OF NEXT WEEK...A SECONDARY TROUGH OVER THE
NORTHERN GULF OF MEXICO MOVES EASTWARD OVER THE FLORIDA PENINSULA.
IN THE WAKE OF THIS TROUGH...COLDER...DRIER POLAR AIR WILL BEGIN TO
FILTER INTO CENTRAL AND SOUTHWEST FLORIDA. THE SURFACE LOW MOVES
EAST AND THE ASSOCIATED FRONTAL BOUNDARY MOVES OVER THE BAHAMAS.
STRONG HIGH PRESSURE OVER THE CENTRAL U.S. RIDGES IN BEHIND THIS
SYSTEM PRODUCING FAIR WEATHER AND NORTHEAST WINDS INTO THE MIDDLE OF
NEXT WEEK. TEMPERATURES FOR THE BEGINNING OF NEXT WEEK WILL AVERAGE
8-10 DEGREES BELOW NORMAL FOR DAYTIME HIGHS AND OVERNIGHT LOWS.

&&

.AVIATION (18Z TAFS)...
VFR CONDITIONS WITH BKN MID LEVEL CLOUDS WILL PERSIST THROUGH THE
FIRST HALF OF THE TAF PERIOD. A STORM SYSTEM WILL BEGIN TO IMPACT
OUR AREA LATE TONIGHT...WITH SPOTTY SHOWERS DEVELOPING OVERNIGHT.
INCREASING SOUTH/SOUTHEAST WINDS WILL BRING A SURGE OF LOW LEVEL
MOISTURE LATE TONIGHT INTO FRIDAY MORNING...WITH PREVAILING
MVFR/IFR CIGS BY 09Z TO 10Z. A PERIOD OF SHRA/TSRA IS THEN
EXPECTED AS A STRONG STORM SYSTEM AND FRONT MOVE ACROSS THE AREA.
STRONG AND GUSTY WINDS MAY OCCUR WITHIN THUNDERSTORMS...AND LOW
CIGS WILL LIKELY PREVAIL THROUGH THE END OF THE FORECAST PERIOD.

&&

.MARINE...
DANGEROUS MARINE CONDITIONS ARE EXPECTED BEGINNING TONIGHT AND
CONTINUING INTO FRIDAY AFTERNOON. ADVISORY LEVEL WINDS WILL BEGIN
BEFORE MIDNIGHT...WITH GALE FORCED WINDS OVERSPREADING THE
NORTHERN WATERS AROUND MIDNIGHT AND CONTINUING INTO FRIDAY. WAVES
OF 8 TO 12 FEET WILL ALSO BE POSSIBLE...WITH SCATTERED STRONG TO
SEVERE MARINE THUNDERSTORMS. WINDS WILL SHIFT TO THE WEST FRIDAY
AS LOW PRESSURE SHIFTS EAST. THE GRADIENT WILL WEAKEN...ALLOWING
WINDS TO GRADUALLY DIMINISH BY LATE FRIDAY AFTERNOON/EVENING.
WINDS LOOK TO REMAIN BELOW HEADLINE CRITERIA SATURDAY...BUT
INCREASE AGAIN LATE SATURDAY NIGHT INTO SUNDAY AS ANOTHER STORM
SYSTEM MOVES ACROSS THE WATERS. STRONG HIGH PRESSURE LOOKS TO
BUILD INTO THE REGION EARLY NEXT WEEK...WITH PERSISTING
NORTH/NORTHEAST WINDS.

&&

.FIRE WEATHER...
WITH SEVERAL OPPORTUNITIES FOR RAIN THROUGH THE WEEKEND...NO FIRE
WEATHER CONCERNS ARE EXPECTED. A COOLER DRIER AIRMASS WILL MOVE
INTO THE REGION EARLY NEXT WEEK...RESULTING IN LOWERED HUMIDITIES
EACH AFTERNOON. HOWEVER...FAIRLY LIGHT WINDS AND COOL TEMPERATURES
SHOULD PREVENT ANY FIRE CONCERNS FROM DEVELOPING.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  63  73  61  74 /  50  80  10  10
FMY  64  77  62  79 /  50  70  10  10
GIF  61  76  58  77 /  50  80  10  10
SRQ  63  74  62  75 /  50  80  10  10
BKV  59  75  53  76 /  50  80  10  10
SPG  63  74  63  75 /  50  80  10  10

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...COASTAL FLOOD ADVISORY FROM MIDNIGHT TONIGHT TO 7 PM EST
     FRIDAY FOR COASTAL CITRUS-COASTAL LEVY.

GULF WATERS...SMALL CRAFT ADVISORY FROM 1 PM TO 7 PM EST FRIDAY FOR
     COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER
     FL OUT 20 NM-WATERS FROM ENGLEWOOD TO TARPON SPRINGS
     FL OUT 20 TO 60 NM-WATERS FROM TARPON SPRINGS TO
     SUWANNEE RIVER FL OUT 20 TO 60 NM.

     GALE WARNING FROM MIDNIGHT TONIGHT TO 1 PM EST FRIDAY FOR
     COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER
     FL OUT 20 NM-WATERS FROM ENGLEWOOD TO TARPON SPRINGS
     FL OUT 20 TO 60 NM-WATERS FROM TARPON SPRINGS TO
     SUWANNEE RIVER FL OUT 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 7 PM EST
     FRIDAY FOR COASTAL WATERS FROM BONITA BEACH TO
     ENGLEWOOD FL OUT 20 NM-COASTAL WATERS FROM ENGLEWOOD
     TO TARPON SPRINGS FL OUT 20 NM-WATERS FROM BONITA
     BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 1 PM EST
     FRIDAY FOR CHARLOTTE HARBOR AND PINE ISLAND SOUND-
     TAMPA BAY WATERS.

&&

SHORT TERM/AVIATION/FIRE WEATHER/MARINE...84/AUSTIN
LONG TERM/DECISION SUPPORT...74/WYNN
UPPER AIR/CLIMATE...02/GARCIA
Hazardous weather outlook, Jan 14, 5:45 AM EST, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
545 AM EST THU JAN 14 2016

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-150500-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
545 AM EST THU JAN 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
AN AREA OF LOW PRESSURE WILL DEVELOP OVER THE NORTHWEST GULF OF
MEXICO TODAY AND MOVE EAST ALONG THE GULF COAST TONIGHT. SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO DEVELOP INTO WEST CENTRAL AND
SOUTHWEST FLORIDA TONIGHT. A FEW OF THE THUNDERSTORMS COULD BECOME
STRONG TO SEVERE TOWARD FRIDAY MORNING AND CONTAIN STRONG GUSTY
WINDS AND POSSIBLY A TORNADO...ALONG WITH LOCALLY HEAVY RAINS AND
FREQUENT DEADLY LIGHTNING STRIKES.

...MARINE IMPACTS...
SOUTHEASTERLY WINDS WILL INCREASE TONIGHT WITH FREQUENT GUSTS TO
GALE FORCE POSSIBLE LATE TONIGHT. THEREFORE...A GALE WATCH HAS
BEEN ISSUED FOR THE EASTERN GULF OF MEXICO COASTAL WATERS OUT TO
60 NM FOR LATE TONIGHT. THESE WINDS WILL CREATE HAZARDOUS BOATING
CONDITIONS FOR SMALL CRAFT OPERATORS. ALSO THUNDERSTORMS WILL MOVE
INTO THE COASTAL WATERS LATE TONIGHT AND A FEW OF THESE MAY
CONTAIN STRONG GUSTY WINDS AND POSSIBLY A WATERSPOUT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

...THUNDERSTORM IMPACT...
THE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE
REGION AHEAD OF THE COLD FRONT FRIDAY AND A FEW OF THE STORMS
COULD BE STRONG TO SEVERE WITH THE POTENTIAL FOR STRONG GUSTY
WINDS AND POSSIBLY A TORNADO...ESPECIALLY DURING THE MORNING
HOURS.

LATE SATURDAY NIGHT INTO SUNDAY MORNING ANOTHER ROUND OF SHOWERS
AND THUNDERSTORMS IS EXPECTED AND A FEW OF THESE COULD BECOME
STRONG AND PRODUCE GUSTY WINDS...LOCALLY HEAVY RAINFALL AND
FREQUENT DEADLY LIGHTNING.

...MARINE IMPACTS...
ROBUST SOUTHEASTERLY WINDS WILL SHIFT TO WEST BEHIND THE FRONT
FRIDAY AFTERNOON AND DIMINISH SOME AS WEAK HIGH PRESSURE BUILDS
IN FROM THE WEST. THE GALE WATCH REMAINS IN EFFECT THROUGH FRIDAY
MORNING WITH SMALL CRAFT ADVISORY CONDITIONS EXPECTED TO PERSIST
INTO THE AFTERNOON HOURS. THESE WINDS WILL CREATE HAZARDOUS
BOATING CONDITIONS FOR SMALL CRAFT OPERATORS. ALSO THUNDERSTORMS
WILL BE MOVING ACROSS THE COASTAL WATERS DURING THE MORNING AND
MIDDAY HOURS AND A FEW OF THESE MAY CONTAIN STRONG GUSTY WINDS AND
POSSIBLY A WATERSPOUT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

PRC

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 14, 4:06 AM ESTGale WatchTBW11 hr
Jan 14, 3:21 PM ESTSmall Craft AdvisoryTBW28 hr
Jan 14, 3:35 PM ESTCoastal Flood AdvisoryTBWCitrus, Hernando, Levy, Pasco, Pinellas24 hr

Nearby

Gale Warnings in Florida, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.